Homology, Homotopy and Applications

Volume 11 (2009)

Number 1

Local and stable homological algebra in Grothendieck abelian categories

Pages: 219 – 260

DOI: http://dx.doi.org/10.4310/HHA.2009.v11.n1.a11

Authors

Denis-Charles Cisinski (LAGA, CNRS (UMR 7539), Université Paris 13, Villetaneuse, France)

Frédéric Déglise (LAGA, CNRS (UMR 7539), Université Paris 13, Villetaneuse, France)

Abstract

We define model category structures on the category of chain complexes over a Grothendieck abelian category depending on the choice of a generating family, and we study their behaviour with respect to tensor products and stabilization. This gives convenient tools to construct and understand triangulated categories of motives.

Keywords

stable model categories; Grothendieck abelian categories; derived functors; motivic complexes

2010 Mathematics Subject Classification

14F42, 18E15, 18G35, 18G55

Full Text (PDF format)